# SDR UIEA99065

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Part number: 302U000015
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 95,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON CAP SKIN MOD MO 54-0074 AREA FOUND WITH EXISTING DOUBLER, BULKHEAD FRAME CRACK AT STATION 270.  THE CRACKED FRAME FLANGE WAS TRIMMED TO REMOVED DAMAGE, NDT PERFORMED TO VERIFY NO OTHER CRACKS.  NEW REPAIR ANGLES AND NEW DOUBLER INSTALLED IAW BOEING TELEXS.  (M)
